On the global Cauchy problem for some non linear Schrödinger equations
Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 4, pp. 309-323
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1984__1_4_309_0,
author = {Ginibre, J. and Velo, G.},
title = {On the global {Cauchy} problem for some non linear {Schr\"odinger} equations},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {309--323},
year = {1984},
publisher = {Gauthier-Villars},
volume = {1},
number = {4},
mrnumber = {778977},
zbl = {0569.35070},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_309_0/}
}
TY - JOUR AU - Ginibre, J. AU - Velo, G. TI - On the global Cauchy problem for some non linear Schrödinger equations JO - Annales de l'I.H.P. Analyse non linéaire PY - 1984 SP - 309 EP - 323 VL - 1 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_309_0/ LA - en ID - AIHPC_1984__1_4_309_0 ER -
%0 Journal Article %A Ginibre, J. %A Velo, G. %T On the global Cauchy problem for some non linear Schrödinger equations %J Annales de l'I.H.P. Analyse non linéaire %D 1984 %P 309-323 %V 1 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_309_0/ %G en %F AIHPC_1984__1_4_309_0
Ginibre, J.; Velo, G. On the global Cauchy problem for some non linear Schrödinger equations. Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 4, pp. 309-323. http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_309_0/
